Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 34, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 8, 2015, 3:38 AM CDT for Monroe County, Missouri. It took effect at Jun 8, 2015, 3:48 AM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 3:38 AM CDT (08:38 UTC)
- In effect from
- Jun 8, 2015, 3:48 AM CDT
- Expired
- Jun 10, 2015, 9:35 AM CDT
- In force
- 54 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Monroe County, MO
The radar
The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 18.90 ft at Jun 8, 2015, 2:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
484
WGUS43 KLSX 080838
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT MON JUN 8 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Mid Fork Salt River near Holliday affecting Monroe County
.This Flood Warning is a result of 2 to 3 inches of rain that fell Sunday evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-090838-
/O.NEW.KLSX.FL.W.0034.150608T0848Z-150609T1217Z/
/PMZM7.1.ER.150608T0848Z.150608T1000Z.150608T1017Z.UU/
338 AM CDT MON JUN 8 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Mid Fork Salt River near Holliday
* through 8am this morning.
* At 3:00 AM Monday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river is expected to crest just over 17 feet between now and 5 am,
and it will then begin to recede quickly.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$8 follow-up statements
018
WGUS83 KLSX 081129
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 AM CDT MON JUN 8 2015
...The flood warning continues for the following river in
Missouri...
Mid Fork Salt River near
Holliday
.This Flood Warning is a result of 2-3 inches of rainfall across portions
of the basin last evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-091129-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150611T0800Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150610T0600Z.UU/
629 AM CDT MON JUN 8 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until late Tuesday night.
* At 6:00 AM Monday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 18.8 feet early this evening.
Additional rises are possible.
* Impact: At 18.1 feet...Water exits the left bank downstream of the
State Highway A bridge. Adjacent fields begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Salt River
Holliday 17.0 17.80 18.6 15.3 5.6 5.2 4.9
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$861
WGUS83 KLSX 081143
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 AM CDT MON JUN 8 2015
...The flood warning continues for the following river in
Missouri...
Mid Fork Salt River near
Holliday
.This Flood Warning is a result of 2-3 inches of rainfall last evening
across portions of the basin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-091143-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T1100Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150609T0900Z.UU/
643 AM CDT MON JUN 8 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until Tuesday morning.
* At 6:30 AM Monday the stage was 17.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 18.8 feet this
evening.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
* Impact: At 18.1 feet...Water exits the left bank downstream of the
State Highway A bridge. Adjacent fields begin to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Salt River
Holliday 17.0 17.92 16.1 9.0 6.1 4.9 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$804
WGUS83 KLSX 081458
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT MON JUN 8 2015
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Mid Fork Salt River near Holliday
.This Flood Warning is a result of 1-3 inches of rainfall across the
area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-091458-
/O.EXT.KLSX.FL.W.0037.150608T1532Z-150610T1507Z/
/TRYM7.1.ER.150608T1532Z.150609T0000Z.150609T1507Z.NO/
958 AM CDT MON JUN 8 2015
The Flood Warning continues for
The Cuivre River near Troy
* Until Tuesday morning.
* At 9:30 AM Monday the stage was 20.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage late this
morning and is forecast to crest near 23.8 feet this evening.
Additional rises are possible.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Cuivre River
Troy 21.0 20.20 22.3 14.7 11.5 10.0 9.0
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC137-091458-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T1031Z/
/PMZM7.1.ER.150608T0837Z.150609T0000Z.150609T0831Z.UU/
958 AM CDT MON JUN 8 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until late tonight.
* At 9:30 AM Monday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 18.8 feet this
evening before falling back below flood stage overnight tonight.
* Impact: At 19.0 feet...Wastewater lift station begins flooding at
about this height. Water was 16 ft deep in July 2008.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Salt River
Holliday 17.0 18.47 15.9 8.9 6.0 4.9 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$252
WGUS83 KLSX 090211
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT MON JUN 8 2015
...The flood warning continues for the following river in Missouri...
The Mid Fork Salt River near
...Holliday
.This Flood Warning is a result of 1 to 2 inch rainfall in the
past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-100211-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T0552Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150609T0352Z.UU/
911 PM CDT MON JUN 8 2015
The Flood Warning continues for
the Mid Fork Salt River near Holliday.
* At 9 PM Monday the stage was 17.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage tonight.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/09 06/10 06/11 06/12 06/13
Salt River
Holliday 17.0 17.80 13.1 6.2 4.9 4.5 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$993
WGUS83 KLSX 091116
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
616 AM CDT TUE JUN 9 2015
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Mid Fork Salt River near Holliday
.This Flood Warning is a result of heavy rainfall across the basins
Sunday evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-101116-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-150610T1630Z/
/TRYM7.1.ER.150608T1515Z.150609T1200Z.150609T1630Z.NO/
616 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Cuivre River near Troy
* Until early this afternoon.
* At 6:00 AM Tuesday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river crested near 24.5 feet last evening and is forecast
to fall below flood stage around noon today.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Cuivre River
Troy 21.0 22.64 11.6 8.2 7.3 7.0 6.8
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC137-101115-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150610T2000Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150609T1800Z.UU/
616 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until this evening.
* At 6:00 AM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to remain just above flood stage through
early this afternoon before falling back below flood stage by this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Salt River
Holliday 17.0 17.20 6.2 4.9 4.5 4.5 4.4
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$810
WGUS83 KLSX 091436
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CDT TUE JUN 9 2015
...The flood warning continues for the following river in
Missouri...
Mid Fork Salt River near
Holliday
.This Flood Warning is a result of heavy rainfall across the basin
last Sunday evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-101436-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150611T0245Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150610T0045Z.UU/
936 AM CDT TUE JUN 9 2015
The Flood Warning continues for
The Mid Fork Salt River near Holliday
* Until this evening.
* At 9:00 AM Tuesday the stage was 17.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to stay near 17.3 feet through early this
afternoon and then fall back below flood stage this evening.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Salt River
Holliday 17.0 17.26 15.4 11.8 9.2 7.0 5.9
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$372
WGUS83 KLSX 100210
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT TUE JUN 9 2015
...The flood warning continues for the following river in
Missouri...
Mid Fork Salt River near Holliday
.This Flood Warning is a result of recent heavy rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC137-110210-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-150611T0800Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150610T0600Z.UU/
910 PM CDT TUE JUN 9 2015
The Flood Warning continues for
the Mid Fork Salt River near Holliday
* until late Wednesday night.
* At 9:00 PM Tuesday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Forecast: The river has crested and is forecast to fall below flood stage
around midnight tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/10 06/11 06/12 06/13 06/14
Salt River
Holliday 17.0 17.23 16.3 12.1 9.1 7.1 6.0
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$481
WGUS83 KLSX 101435
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT WED JUN 10 2015
...The flood warning is cancelled for the following river in Missouri...
The Mid Fork Salt River near
...Hollidayy
&&
MOC137-101505-
/O.CAN.KLSX.FL.W.0034.000000T0000Z-150611T0800Z/
/PMZM7.1.ER.150608T0837Z.150608T1845Z.150610T0630Z.UU/
935 AM CDT WED JUN 10 2015
The Flood Warning is cancelled for
the Mid Fork Salt River near Holliday.
* At 9 AM Wednesday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 1:30 AM Wednesday.
* Forecast: The river will fall to 11.9 feet by tomorrow morning.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/11 06/12 06/13 06/14 06/15
Salt River
Holliday 17.0 16.18 11.9 9.0 7.1 6.0 5.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 12:58 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 8, 12:58 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1258 AM CDT Mon Jun 8 2015 .SHORT TERM: (Through Late Tonight) Issued at 317 PM CDT Sun Jun 7 2015 Primary concern for tonight will be on severe weather. Currently anticipate a shortwave near STJ traveling ENE to help initiate a corridor of strong to severe storms near the IA/MO border. As the synoptic cold front slides slowly south and eastward...additional development should occur along/ahead of it by this evening. Certainly ample instability (SBCAPE aoa 3000 J/kg) which compensates for the more marginal deep-layer shear values (~20-25 knots). Best odds of more widespread strong/severe storms continues to be across portions of northeast MO...west-central IL where best combination of forcing for ascent...instability...and shear will be collocated. Multicells with possible bowing segments will likely occur with damaging winds the primary threat. Large hail will also be possible...particularly with any cells that stay discrete and gain the ability to rotate. As we head deeper into the evening...instability will wane a bit so a bit lesser of a threat for severe weather roughly from I-70 and south. Heavy rain also is a possible threat with any training convection which is possible as flow becomes more and more parallel to baroclinic zone. Behind the effective frontal boundary...also expecting widespread shra w/ embedded thunder to affect the CWA through the late night hours. Gosselin .LONG TERM: (Monday through Next Sunday) Issued at 317 PM CDT Sun Jun 7 2015 (Monday) Models show decent lift thru the column at 12z from near what should be the low level frontal zone still expected to be just north and west of STL metro but this will sweep thru much of the CWA by midday. Prefer at or above higher MET MOS PoPs for most areas because of this, but it also looks like the further south expected position of the front Monday afternoon will limit the area where re-development of TSRA can occur. Trimmed this area a bit and limited mainly to the far southern counties just south of KFAM. Still believe there will at least be a marginal threat for severe with combo of moderately unstable air and decent bulk shear, but the window of opportunity will be small spatially and temporally for a short period of the afternoon in parts of southeast MO. Despite being behind the cold front for most of the day, should still see a warm day with mid-upper 80s for maxes expected, save in parts of southeast MO where more persistent cloud and better rain chances will limit their warmup. (Tuesday - Wednesday) Quiet period expected with NW flow aloft, with reduced moisture thru the column and lack of any fronts or clear upper level disturbances until late Wednesday. Very warm temps expected, with maxes each day in the upper 80s and lower 90s. (Thursday - Next Sunday) SW flow aloft pattern resumes, bringing back occasional upper level disturbances, moisture increasing thru the column, and a surface frontal boundary lingering. This will result in above climo PoPs thru much of this period, meaning persistent 30% chances and higher. Temps look to be at least seasonably warm if not remaining above average thru the period. TES && .AVIATION: (For the 06z TAFs through 06z Monday Night) Issued at 1257 AM CDT Mon Jun 8 2015 Gust front from line of storms in process of moving through TAF sites along I-70 corridor with winds veering to the north. Then as storms move in, winds to back to the west a bit. Kept predominant MVFR thunderstorm mention through 09z Monday, then just went showers with vicinity thunder mention til daybreak. As for KUIN, most of rain has moved out of area, so just have vicinity shower mention through 07z Monday. Otherwise, west to northwest winds to prevail through forecast period, picking up to between 10 and 15 kts by midday today, before diminishing towards sunset. Specifics for KSTL: Gust front from line of storms in process of moving through metro area as of 06z with winds veering to the north. Then as storms move in, winds to back to the west a bit. Kept predominant MVFR thunderstorm mention through 09z Monday, then just went showers with vicinity thunder mention til 13z Monday. Otherwise, west to northwest winds to prevail through forecast period, picking up to near 15 kts by 20z, before diminishing towards sunset. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 7, 3:31 PM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT SUN JUN 7 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 331 PM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY. SOME OF THE STORMS THROUGH THIS EVENING COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA ON MONDAY MORNING AND BE LIMITED TO SOME AREAS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI ON MONDAY AFTERNOON. THE CHANCE FOR THUNDERSTORMS RETURNS WEDNESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...ESPECIALLY FOR AREAS IN NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS. TES
In the hours before
Local storm report, Jun 8, 1:34 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM FLASH FLOOD ST. ELMO 39.02N 88.85W
06/08/2015 FAYETTE IL LAW ENFORCEMENT
WATER OVER ROADS IN THE AREA.
&&
TRUETTLocal storm report, Jun 8, 1:38 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
138 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD HALLSVILLE 39.12N 92.22W
06/08/2015 BOONE MO EMERGENCY MNGR
FLOODING ALONG HIGHWAY B. WATER FLOWING FAST ENOUGH TO
ALMOST TAKE VEHICLES OFF THE ROADWAY.
&&
TRUETTLocal storm report, Jun 8, 1:53 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM HEAVY RAIN SANTA FE 39.37N 91.83W
06/08/2015 M2.54 INCH MONROE MO OTHER FEDERAL
RAINFALL SINCE 11 PM.
0151 AM HEAVY RAIN RAMSEY 39.14N 89.11W
06/08/2015 M2.82 INCH FAYETTE IL OTHER FEDERAL
RAINFALL SINCE 11 PM.
&&
TRUETTLocal storm report, Jun 8, 2:03 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
203 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HEAVY RAIN GREENVILLE 38.89N 89.40W
06/08/2015 M2.50 INCH BOND IL PUBLIC
&&
TRUETTLocal storm report, Jun 8, 2:39 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD MEXICO 39.17N 91.87W
06/08/2015 AUDRAIN MO LAW ENFORCEMENT
STANDING WATER ON STREETS IN MEXICO AND ON HIGHWAY 54
IN THE MEXICO AREA. SEVERAL VEHICLES STALLED DUE TO THE
HIGH WATER AND HAD TO BE TOWED.
&&
TRUETTLocal storm report, Jun 8, 2:49 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 AM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD GREENVILLE 38.89N 89.40W
06/08/2015 BOND IL LAW ENFORCEMENT
STREET FLOODING REPORTED IN SEVERAL LOCATIONS IN TOWN.
HIGHWAY 127 HAD FAST FLOWING WATER OVER CURB DEEP.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 29 min |
| Jun 7, 7:59 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis, Marion, Shelby | 6 hr |
| Jun 7, 9:14 PM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 6 hr |
| Jun 7, 9:34 PM CDT | River Flood Warning | LSX | Saint Charles | 49 days |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 48 min |
| Jun 7, 10:38 PM CDT | Flash Flood Warning | LSX | Monroe, Shelby | 8 hr |
| Jun 8, 12:38 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 8 hr |
| Jun 8, 6:29 AM CDT | Areal Flood Warning | LSX | Monroe, Shelby | 5 hr |
| Jun 8, 6:40 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Jun 8, 8:27 AM CDT | Areal Flood Warning | LSX | Audrain, Boone | 5 hr |
| Jun 8, 9:09 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Jun 8, 10:41 AM CDT | Areal Flood Warning | LSX | Shelby | 22 hr |
| Jun 8, 2:12 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 63 min |
| Jun 8, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Jun 8, 5:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| Jun 8, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 25 min |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.